Über die diophantische Gleichung x^9+y^9=2^nz^2
Acta Universitatis Lodziensis. Folia Mathematica (2015-12-07T12:03:43Z)
- Volume: vol. 03
Access Full Article
topHow to cite
topCel, Jarosław. "Über die diophantische Gleichung x^9+y^9=2^nz^2." Acta Universitatis Lodziensis. Folia Mathematica vol. 03 (2015-12-07T12:03:43Z): null. <http://eudml.org/doc/290246>.
@article{Cel2015-12-07T12:03:43Z,
author = {Cel, Jarosław},
journal = {Acta Universitatis Lodziensis. Folia Mathematica},
pages = {null},
title = {Über die diophantische Gleichung x^9+y^9=2^nz^2},
url = {http://eudml.org/doc/290246},
volume = {vol. 03},
year = {2015-12-07T12:03:43Z},
}
TY - JOUR
AU - Cel, Jarosław
TI - Über die diophantische Gleichung x^9+y^9=2^nz^2
JO - Acta Universitatis Lodziensis. Folia Mathematica
PY - 2015-12-07T12:03:43Z
VL - vol. 03
SP - null
UR - http://eudml.org/doc/290246
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.